On the Cebysev's Inequality for Weighted Means

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) On the Cebysev's Inequality for Weighted Means. Acta Mathematica Hungarica, 104 (4). pp. 345-355. ISSN 0236-5294


Some new sufficient conditions for the weighted Čebyšev's inequality for real numbers to hold are provided.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2566
DOI 10.1023/B:AMHU.0000036294.17857.c3
Official URL http://link.springer.com/article/10.1023%2FB%3AAMH...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7498, Cebysev’s inequality
Citations in Scopus 4 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login